# SDR MALA060207

- Difficulty date: February 14, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 20,886 hours, 22,596 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Attach Fitting
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2Y CHECK IN BNA, FOUND LT ELEVATOR INBOARD ATTACH POINT OUTBOARD FITTING HOLE FOR SWAGED BUSHING IS ELONGATED AND HAS BEEN REPAIRED IAW MESABA EO#S55059
